# SDR IPXA2016022599920

- Difficulty date: February 18, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 29,400 hours, 20,061 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 284N103330
- Condition: Damaged
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN EQUIPMENT CENTER FLOOR PANEL 119FF IS DAMAGED SHOWING INNER CORE.  FABRICATED A NEW FLOOR PANEL IAW DWG 284N1033-30.
